# SDR 98FDEA00705

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXT THE LANDING GEAR DOOR LIGHT ON FWD PANEL IND 3 GRN AND 4 RED LIGHT.  REMOVED DUST AND DEBRIS FROM LANDING GEAR CNTRL LEVER POS IND SWITCH, CYCLE SEV TIMES.  CK NORM GOOD PER MM 332-61-12 PG 401-403.  OK FOR SERVICE.  INSTALLED AND REMOVED LANDING GEAR PINS.
